Skip to content
An_250880 posted:
My son is 25 years old and was diagnosed with ADHD when he was 4, now he still carries this diagnosis along with Asperger's syndrome. He has been on the same medications for over 10 years of Concerta, Wellburtin, Depakote. He recently was placed in the hospital due to increased aggression. Does any of the medications cause increased aggression and anger?

Take the Poll

medications and increased anger
  • medications increasing anger
  • long term effects of the medication
View Poll Results

Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Very simple..
I am almost thirty and still struggling every day.. In my line of work Life and safety are at risk when I zone out. Recently, I have been ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.